# SDR DALA12013775653

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE IS CORRODED AT UPPER SURFACE, RBL 65 BETWEEN STA 760 AND 780. R & R INTERCHORD IAW SRM 51-40-02, PAGE 7 AT MAIN CABIN STA 760-890, RBL 65.
